MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH MICROALBUMIN_2 (¿ALB_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH MICROALBUMIN_2 (¿ALB_2)
Catalog Number SMN 11097610
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely depressed patient sample result with microalbumin 2 (alb 2) obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
A discordant falsely depressed microalbumin 2 (alb 2) patient sample result was obtained on an atellica ®ch 930 analyzer.The falsely depressed patient result was reported to the physician(s), who questioned the result.The same sample was reprocessed on an alternate atellica ® ch 930 analyzer.The higher reprocessed result obtained was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed microalbumin 2 (alb 2) patient result.
 
Additional Manufacturer Narrative
Additional information (04-dec-2023): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer and instrument data files.Calibration was within the customer¿s acceptable ranges.The instrument data showed little to no change in reaction kinetics, and it indicated that there was no microalbumin present in the patient's sample.Hsc compared the level 1 calibrator and affected sample¿s reaction traces and noticed they are similar, indicating there was no albumin present in the patient's sample.Hsc observed no process errors on the system at the time of testing.No hardware/mechanical failures were observed.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2023-00312 was filed with the fda on 30-nov-2023.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH MICROALBUMIN_2 (¿ALB_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18236122
Report Number2432235-2023-00312
Device Sequence Number3176825
Product Code JIR
UDI-Device Identifier00630414596310
UDI-Public00630414596310
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Catalogue NumberSMN 11097610
Device Lot Number231993
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer12/04/2023
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale